Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on methadone for a yr and a half in feb and have decided a couple months ago to come off of it in going down gradually 2 mg a week but am still getting severe withdrawal syptoms does anyone know of anything i can do to help this i have a 4 yr old son and a ft job so i cant afford to be sick all the time can someone please help??

Loading...

Hello..I am a long time methadone maintenance survivor and from what you about your detox or taper sounds pretty darn good! You won't get away with no withdrawal but you can make it least as possible as you are now! If you went cold turkey, you would be HATING LIFE!! If you can muscle it out, please, trust me, you will not regret it!!! Please keep up the great work! If you need someone to talk to message me here and I will get back to you as soon as i can! Just so you know, I was on for 12 years and max dose of 360 mgs a day!! If I can do it, you can do it sweetie! Good luck! Theresa aka Opiatefreeme!!

Reply

Loading...


HI I am a 56 yr old female who was on high dose of mthedone for 16 yrs and I also stated snorting adderral with it to be able to get everything and anything done. I also had clonzapams at night. I new it was death for me if I did not stop now, however I did try 10yrs or so but got to sick and scared. I went off 30mgs and also the other drugs. It was the hardest thing I have ever done BUT THE MOST REWARDING THING I EVER DID!!!!!!I I think it depends on your age, how much and how long. For me I went threw stages for now over 4months and it was not to good but my head came out of a fog and the transmitter in the brain are firing right. My brain wants to go but my body is still sore and slightly weak with lower spine ache. I go to NA and listen to other peoples stories and get support most people coming off of drugs and booze say it takes a good year, BUT I beg to differ because I am coming around pretty good for what I did to my body at my age. I order liguid vit & min over the internet from a good source. I mean lots of vit. I still am to weak to go full blown on exercising but I take baby steps. So anyway being on a low dose for you and not so long you should not have it to bad but please do it now and stay away from this death drug. You might want to take some time off after 2 weeks to a month after so you can recover better. I can not say you might just be fine in a month or 2. I will say there is no easy way out! Just do it and it will get better every day, I promise. I enjoyed learning about the disease of addiction and how the pleasure braind takes over and all the transmitter in the brain go numb or such to long to explain. ( order pleasures unwoolven disease of addiction or betty ford has some i heard or even some on the internet. Anyway I am closer to GOD then I ever was and I wish you the BEST please do it NOW...........you can reply back I will check in now and then. vickie

Reply

Loading...